# SDR AALA201809189020

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 16,462 hours, 6,361 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 574
- Condition: Odor
- Location: Galley
- Part time: 2,786 hours, 1,060 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFT GALLEY ODOR REPORTED BY FLIGHT ATTENDANT'S EYES BURNING. LIGHT HEADED OCCURRED DURING TAXI OUT. PER TSM 05-50-00-810-831-A AND TSI 0077569 SOF EVENT GALLEY/ LAVATORY EXTRACT FAN AND CHILLER REMOVE AND REPLACED AS PRECAUTIONARY. REPLACED AFT GALLEY CHILLER PER AMM 25-34-51. (PLEASE SEE SDR AALA201809189009 FOR REPLACEMENT OF EXTRACT FAN)
